[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: vitamins and nausea?

>>> I have heard that B vitamins are really good for people with DM (anybody
else heard
that?).  Well, when I take them right before bed, I feel queasy and
nauseated the next morning.  The other day when I took them at dinner time I
felt nauseated in the evening.  Could the B vitamins be causing that? >>>

Glad you said nauseated (sick to stomach) instead of nauseous (disgusting).
LOL  But, yes, I've heard that and have taken a B100 Complex for years and
before that 300 mgs a day of B6, but for neuropathy. I take just the complex
plus a 100mg B6 for several years now cuz the neuropathy is greatly
diminished.  I was told to be sure to take the B's with food - which I do
with breakfast. Maybe your timing isn't right? Dunno

Oh, I was also taking Dilantin for the neuro for 15+ years starting with
400mg a day working down to 100 every other day, to nothing about 3 years
ago. I added that in case someone thought the B's were the only thing I was
taking for the neuro.

Jan (64 y/o, dx'd T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
Dialyzing since 7/8/02 http://maxpages.com/bludasue  AND
http://www.picturetrail.com/dmBASHpics (and EVOLUTION OF
INSULIN PUMPS with World's Youngest Pumper)

If ignorance is bliss, why aren't more people happy?

for HELP or to subscribe/unsubscribe, contact: